# SDR C2XA02IA009

- Difficulty date: January 11, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: KRP189510VTZ
- Condition: Damaged
- Location: Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAH-  FLIGHT 3664DURING TAKEOFF THE CREW NOTED A FLAP CONTROL FAULT,AND, ABORTED THE TAKEOFF.  IAH-MAINTENANCE INSPECTEDTHE FLAPS,AND, FOUND THE BEARING ON THE RIGHT INBOARD FLAP, INBOARD END TO BE DAMAGED.  MAINTENANCE REMOVED and REOPLACEDTHE BEARING,PERFORMED A OPERATIONAL CHECK OF THE FLAP SYSTEM, NO DEFECTS NOTED.  A TEST FLIGHT WAS SCHEDULED TO EVALUATE THE FLAP PROBLEM,AND, THE TEST FLIGHT WAS UNSATISFACTORY.
